Korean J. Math.  Vol 29, No 3 (2021)  pp.613-620
DOI: https://doi.org/10.11568/kjm.2021.29.3.613

Weakly convergent sequences in fuzzy normed spaces

Kyugeun Cho

Abstract


In this paper, we introduce the definition of weakly convergent sequence in fuzzy normed spaces. We investigate relationship between convergent sequence and weakly convergent sequence in fuzzy normed spaces. We also study the dual spaces of a standard fuzzy normed space and $01$-fuzzy normed space. 


Keywords


fuzzy normed spaces, convergent sequences, weakly convergent sequences

Subject classification

54A40, 46A22

Sponsor(s)



Full Text:

PDF

References


C. Alegre, S. Romaguera, The Hahn-Banach Extension Theorem for Fuzzy Normed Spaces Revisited, Abstr. Appl. Anal. 2014 (2014), Art. ID 151472. (Google Scholar)

T. Bag, S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), 687–705. (Google Scholar)

T. Bag, S. K. Samanta, Fuzzy bounded linear operators in felbin’s type fuzzy normed linear spaces, Fuzzy Sets Syst. 151 (2005), 513–547. (Google Scholar)

K. Cho, C. Lee, On convergences in fuzzy normed spaces, Far East J. Math. Sci. 109 (2018), 129-141. (Google Scholar)

K. Cho, C. Lee, Some results on convergences in fuzzy metric spaces and fuzzy normed spaces, Commun. Korean Math. Soc. 35 (2020), 185-199. (Google Scholar)

C. Felbin, Finite dimensional fuzzy normed linear spaces, Fuzzy Sets Syst. 48 (1992), 239-248. (Google Scholar)

R. Saadati, S. M. Vaezpour, Some results on fuzzy Banach spaces, J. Appl. Math. Comput. 17 (2005), 475-484. (Google Scholar)

J. Simon, Banach, Fr ́echet, Hilbert and Neumann Spaces, John Wiley & Sons, Hoboken, 2017. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr